# SDR REXA2016011800074

- Difficulty date: January 18, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Damaged
- Location: E&E Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR HANDLE HOUSING HAS INDICATION ALL AROUND THE BASE OF HANDLE SHAFT, APPROX 90% FSH FAILED NDT.  AVIONICS DOOR HANDLE WAS REPAIRED BY REMOVING & REINSTALLING DOOR IAW AMM 52-42-00-400-803, REMOVING & INSTALLING NEW HANDLE ASSEMBLY IAW AMM 52-42-03-400-801 & SRM 51-40-11 & 51-42-21.  OPERATIONS CHECKED IAW AMM 52-70-08-710-801.  PERFORMED FITS & CLEARANCES IAW AMM 52-42-03-220-801.  ALL WORK DETAILED IN STEPS 1 - 6 OF THIS MAINTENANCE WORK CARD.
